Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Examples for the mod $p$ motivic cohomology of classifying spaces


Author: Nobuaki Yagita
Journal: Trans. Amer. Math. Soc. 355 (2003), 4427-4450
MSC (2000): Primary 55P35, 57T25; Secondary 55R35, 57T05
Published electronically: July 2, 2003
MathSciNet review: 1990757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $BG$ be the classifying space of a compact Lie group $G$. Some examples of computations of the motivic cohomology $H^{*,*}(BG;\mathbb{Z}/p)$ are given, by comparing with $H^*(BG;\mathbb{Z}/p)$, $CH^*(BG)$ and $BP^*(BG)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P35, 57T25, 55R35, 57T05

Retrieve articles in all journals with MSC (2000): 55P35, 57T25, 55R35, 57T05


Additional Information

Nobuaki Yagita
Affiliation: Department of Mathematics, Faculty of Education, Ibaraki University, Mito, Ibaraki, Japan
Email: yagita@mx.ibaraki.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03177-5
PII: S 0002-9947(03)03177-5
Keywords: Motivic cohomology, Chow ring, $BP$-theory
Received by editor(s): January 10, 2002
Published electronically: July 2, 2003
Article copyright: © Copyright 2003 American Mathematical Society